# SDR AU970762

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 195A
- Engine: Jacobp R755A2
- Propeller: Hamstd 2B20
- System (JASC): 3242 · Brake
- Part: Pin
- Part number: 1773
- Condition: Faulty
- Location: Brake
- Component: Parkerhanfi, KIT19961
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH BRAKE FAILED. TWO LININGS SEPARATED FROM BACKING PLATE AND WHEEL ASSEMBLY. LH WING TIP, LH ELEVATOR AND STABILISER TIP CONTACTED RUNWAY. INVESTIGATION FOUND THAT THE BRAKE DISCS HAD BEEN GROUND AND WERE APPROXIMATELY 1.524MM (0.060IN) UNDER SIZE.THE AIRCRAFT WAS ON THE FIRST FLIGHT FOLLOWING A PERIODIC INSPECTION. PERSONNEL/MAINTENANCE ERROR
